# SDR SWAA2020063095648

- Difficulty date: June 26, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 52,419 hours, 31,132 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370020
- Part serial: 001468
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP - I/B UPPER AFT CORNER DELAMINATED.  MOD / INSPECTED R/W O/B AFT FLAP ON THE I/B UPPER AFT CORNER AND FOUND .5 INCH X .5 INCH DELAM IN ZONE 1.  APPLIED ALUMINUM FOIL TAPE TO DELAM AREA PER SRM 57-53-01-1A-4.  INSPECT DELAMINATED AREA AND TAPE AT EACH 300 FLT HOUR INTERVAL OR MORE FREQUENT.  REPAIR THE DAMAGE IN 24 MONTHS OR LESS FROM THE TIME THE INITIAL SEAL WAS MADE IF THE DAMAGE HAS NOT BECOME LARGER.  REMOVABLE COMPONENT P/N 113A3700-20 S/N 001468 PERMANENT ACTION REQUIRED.
